# SDR 98ZZZX2979

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4614F
- Make and model: Cessna P206A
- Aircraft serial: P2060214
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Loose
- Location: Mount Studs
- Part time: 55 hours
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PROPELLER IS NEW AND WAS INSTALLED ON 10-17-97 ON A CONTINENTAL IO-550-F9B ENGINE.  UNDER STC NR SA283050.  AFTER 55.4 HOURS, PILOT EXPERIENCED A VIBRATION AT 7,000 FEET.  UPON LANDING, THE PROP WAS DISCOVERED TO BE LOOSE ON THE CRANKSHAFT FLANGE.  SEVERAL STRUTS ON PROP ARE OUT FURTHER THAN THE OTHERS.  ALSO, TWO STEEL LOCK NUTS ARE DIFFERENT IN COLOR AND APPEARANCE AND ALSO HAVE SOME OF THE LOCKING EARS BROKEN OFF.  THERE ARE ALSO TWO OTHER NUTS THAT HAVE LOST THEIR LOCKING ABILITY.  THEY WILL SCREW ON BY HAND.
